Bulletin of the Belgian Mathematical Society - Simon Stevin

Johnson pseudo-contractibility of various classes of Banach algebras

A. Sahami and A. Pourabbas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The notion of Johnson pseudo-contractibility for Banach algebras is introduced. We investigate this notion for Banach algebras defined on locally compact groups. For a compact metric space $X$ and $\alpha>0$, we show that the Lipschitz algebra $Lip_{\alpha}(X)$ is Johnson pseudo-contractible if and only if $X$ is finite. We give some examples to distinguish our new notion with the classical ones.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 2 (2018), 171-182.

First available in Project Euclid: 27 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Segal algebras Lipschitz algebras Johnson pseudo-contractibility amenable Banach algebras


Sahami, A.; Pourabbas, A. Johnson pseudo-contractibility of various classes of Banach algebras. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 2, 171--182. doi:10.36045/bbms/1530065007. https://projecteuclid.org/euclid.bbms/1530065007

Export citation